ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology


On an Optimal Control Problem For a Class of Distributed Parameter Systems

Full Text Pdf Pdf
Author M. H. Farag, A. B. Shamardan, H. H. Saleh
ISSN 2225-7217
On Pages 1199-1202
Volume No. 3
Issue No. 12
Issue Date January 01, 2014
Publishing Date January 01, 2014
Keywords Optimal control, Parabolic Equations, Distributed parameter systems, Gradient formulae, Penalty function method.



Abstract

This paper treats the problem of optimal control of a distributed parameter system governed by parabolic equation with control in the coefficents of the equation. The existence and uniqueness theorem for the solution of the considered problem is studied. The sufficient differentiability conditions of the functional and its gradient formulae based on solving the adjoint system is investigated. The outlined of the algorithm for solving the optimal control problem is given. Numerical results for constrained optimal control parabolic problems are presented in figures.


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2013 ARPN Publishers